# SDR RAIA950817

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Fire
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: A
- Precautionary procedure: C, D

## Discrepancy

STL - FLT NR 7104 - LEFT MAIN TIRE FIRE ON TAKEOFF.  MAINTENANCE INSPECTED LEFT MAIN WHEEL WELL, PERFORMED DETAILED VISUAL INSPECTION OF STRUT, WING.  REPLACED LEFT MAIN WHEEL, BRAKE AND MAXARET.  OPERATION AND LEAK CHECK OK.  (M)
